# SDR 96ZZZX5725

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6529B
- Make and model: Cessna 152
- Aircraft serial: 15283944
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Part number: 040034317
- Condition: Leaking
- Location: Lt Hand
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUEL FUMES IN CABIN.  INSPECTION FOUND FUEL LINE CORROSION PIN HOLE IN LT FUEL LINE.  CARPET SATURATED WITH FUEL.  REPLACEMENT OF FUEL LINE REQUIRED.  SCHOOL AIRPLANE - ON TIE DOWN OUTSIDE, TRAPPED MOISTURE BEHIND CARPET.
